# SDR UHLA2014041900324

- Difficulty date: April 19, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 25,842 hours, 16,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Aft Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 32,000 FT, RECEIVED THE EICAS MESSAGE FOR AFT SERVICE DOOR OPEN.  FOLLOWED CHECKLIST AND VERIFIED INDICATIONS WERE NORMAL.  MESSAGE EXTINGUISHED BEFORE LANDING.  CLEANED AFT PAX DOOR CLOSE SENSOR SPRING IAW AMM 53-23-04.  OPS CHECKED GOOD.
